# SDR MWEA99430

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59125251
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 737 FRAME IS CRACKED AT LONGERON 17L FORWARD SIDE.  FABRICATED AND INSTALLED REPAIR SPLICES AND ANGLE.
